zbMATH — the first resource for mathematics

Boundary values of Dolbeault cohomology classes and a generalized Bochner-Hartogs theorem. (English) Zbl 0379.32019

32F99 Geometric convexity in several complex variables
32L10 Sheaves and cohomology of sections of holomorphic vector bundles, general results
35J55 Systems of elliptic equations, boundary value problems (MSC2000)
46F15 Hyperfunctions, analytic functionals
Full Text: DOI
[1] A. Andreotti andC. D. Hill, E. E. Levi convexity and the Hans Lewy problem. Parti: Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa26 (1972). 325–363. · Zbl 0256.32007
[2] S. Bochner, Analytic and meromorphic continuation by means of Green’s formula, Ann. of Math.44 (1943), 652–673. · Zbl 0060.24206 · doi:10.2307/1969103
[3] G. B. Folland andJ. J. Kohn, ”The Neumann Problem for the Cauchy-Riemann Complex”. (Ann. Math. Studies, No. 75) Princeton Univ. Press, Princeton, New Jersey, 1972. · Zbl 0247.35093
[4] H. Grauert, On Levi’s problem and the imbedding of real analytic manifolds, Ann. of Math.68 (1958), 460–472. · Zbl 0108.07804 · doi:10.2307/1970257
[5] F. R. Harvey andH. B. Lawson, Boundaries of complex analytic varieties I, Ann. of Math.102 (1975), 233–290. · Zbl 0317.32017 · doi:10.2307/1971032
[6] L. Hörmander, ”An Introduction to Complex Analysis in Several Variables”. Van Nostrand-Reinhold, Princeton, New Jersey, 1966.
[7] M. Kashiwara andT. Kawai, On the boundary value problem for elliptic systems of linear differential equations I, Proc. of Japan Academy,48 (1972), 712–715. · Zbl 0271.35028 · doi:10.3792/pja/1195519516
[8] J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analy.. Minneapolis, Minnesota, 1964, pp. 81–94. Springer-Verlag, Berlin and New York, 1965.
[9] J. J. Kohn andH. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math.81 (1965), 451–472. · Zbl 0166.33802 · doi:10.2307/1970624
[10] H. Komatsu, Boundary values for solutions of elliptic equations, Proc. Intern. Conf. Functional Analysis and Related Topics, 1969, Univ. Tokyo Press, 107–121.
[11] H. Komatsu andT. Kawai, Boundary values of hyperfunction solutions of linear partial differential equations. Publ. RIMS, Kyoto Univ.7 (1971), 95–104. · Zbl 0225.35032 · doi:10.2977/prims/1195193784
[12] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math.64 (1956), 514–522. · Zbl 0074.06204 · doi:10.2307/1969599
[13] Ph. Pallu de la Barriere, Existence et prolongement des solutions holomorphes des equations aux derivees partielles, Seminaire Goulaouic-Lions-Schwartz, 1974-75, Exp. no. XII, Ecole Polytechnique, Paris.
[14] H. Rossi, A generalization of a theorem of Hans Lewy, Proc. Amer. Math. Soc.19 (1968), 436–440. · Zbl 0182.41404 · doi:10.1090/S0002-9939-1968-0222327-0
[15] M. Sato, T. Kawai andM. Kashiwaba, Microfunctions and pseudo-differential equations, Proceedings of a Conference at Katata 1971, Springer-Verlag, New York 1973.
[16] P. Schapira, Theorie des Hyperfunctions, Springer-Verlag, New York, 1970. · Zbl 0192.47305
[17] P. Schapira, Probleme de Dirichlet et solutions hyperfunctions des equations elliptiques, Bolletino della Unione Mat. Ital., Ser.4, Vol. 2 (1969), 367–372. · Zbl 0177.37101
[18] O. Stormark, A note on a paper by Andreotti and Hill concerning the Hans Lewy problem, to appear. · Zbl 0313.32019
[19] B. Weinstook, Continuous boundary values of analytic functions of several complex variables, Proc. Amer. Math. Soc.21 (1969), 463–466. · Zbl 0174.38702 · doi:10.1090/S0002-9939-1969-0237825-4
[20] R. O. Wells, Jr., Function theory on differentiable submanifolds, ”Contributions to Analysis”, Academic Press, New York, 1974, pp. 407–441.
[21] R. O. Wells, Jr., ”Differential Analysis on Complex Manifolds”, Prentice Hall, Englewood Cliffs, New Jersey, 1973. · Zbl 0262.32005
[22] R. O. Wells, Jr., On the local holomorphic hull of a real submanifold in several complex variables, Comm. Pure Appl. Math.19 (1966), 145–165. · Zbl 0142.33901 · doi:10.1002/cpa.3160190204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.